# SDR SWAA2018031520444

- Difficulty date: February 16, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT HSS 92.70 FROM INBOARD AT THE SECOND FROM FORWARD STIFFENER LOCATION, AT LOWER END.   R & R THE STIFFENER IAW SRM.
